# SDR 95ZZZX741

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154TT
- Make and model: Cessna 402B
- Aircraft serial: 402B0314
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000083
- Condition: Frayed
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING CHECK OF FLAP SYSTEM, MECHANIC FOUND RIGHT FLAP CABLE FRAYED.  UPON FURTHER INSPECTION, LEFT CABLE FOUND FRAYED ALSO, BUT COULD NOT BE FOUND FRAYED WHILE CABLE WAS INSTALLED.
